MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-500-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stenosis (2263); Obstruction/Occlusion (2422)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that corelab review of 1-year follow up dsa reported "angiographically occlusion of ophthalmic branch".Additional information was reported that the patient experienced complete occlusion of the right ophthalmic aneurysm.The patient experienced cerebral artery stenosis less than or equal to 50%.The onset date of this event was 2023-09-14.The patient was taken off plavix.The adverse event (ae) was treated with percutaneous intervention.The patient recovered and the issue resolved on 2023-09-14.Ae was not related to the disease under study.This event did not lead to congenital anomaly, death, disability, hospitalization or medical intervention and was not considered life-threatening.The site assessed this event as not related to the study device and related to the study procedure and antiplatelet medication.  the patient was undergoing surgery for treatment of a saccular, sidewall internal carotid artery (ica) c6 aneurysm with a max diameter of 4mm and a 2.5mm neck diameter.  the dome height was 3.3mm, dome width 3.8mm.Parent artery diameter distal to aneurysm was 4.4mm.Parent artery diameter proximal to aneurysm was 4.9mm.There was no stasis at the end of the procedure.There was complete neck coverage at the end of the procedure.Raymond and roy at the end of the procedure was class 3.
 
Event or Problem Description
Additional information received that the cause of the occlusion and stenosis was assessed by the site as causally related to index procedure and antiplatelet therapy.Plavix was stopped per site.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the percutaneous intervention the patient underwent was a thrombectomy and embolization.The sponsor assessed the event as caused by the device and possibly related to the index procedure and antiplatelet medication.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that the event was not treated with a percutaneous intervention.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the site removed the adverse event of branch cerebral artery stenosis.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key18990387
Report Number2029214-2024-00522
Device Sequence Number18086173
Product Code OUT
UDI-Device Identifier00763000284688
UDI-Public00763000284688
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2024
Device Model NumberPED2-500-12
Device Catalogue NumberPED2-500-12
Device Lot NumberB248918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by ManufacturerNot provided
05/16/2024
06/06/2024
08/06/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/23/2024
06/05/2024
06/14/2024
08/15/2024
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight66 KG